Title: On a simple approach for Q-S synchronisation of chaotic dynamical systems in continuous-time

Authors: Adel Ouannas; Ahmad Taher Azar; Sundarapandian Vaidyanathan

Addresses: Laboratory of Mathematics, Informatics and Systems (LAMIS), University of Larbi Tebessi, Tebessa, 12002, Algeria ' Faculty of Computers and Information, Benha University, Egypt; Nanoelectronics Integrated Systems Center (NISC), Nile University, Egypt ' Research and Development Centre, Vel Tech University, Avadi, Chennai 600062, Tamil Nadu, India

Abstract: In this paper, the problem of Q-S synchronisation for arbitrary dimensional chaotic dynamical systems in continuous-time is investigated. Based on nonlinear control method, we would like to present a constructive scheme to study the Q-S synchronisation between n-dimensional master chaotic system and m-dimensional slave chaotic system in arbitrary dimension. The new derived synchronisation result is proved using Lyapunov stability theory. In order to verify the effectiveness of the proposed method, our approach is applied to some typical chaotic systems and numerical simulations are given to validate the derived results.

Keywords: chaos; Q-S synchronisation; continuous time systems; nonlinear control; Lyapunov stability theory; chaotic systems; dynamical systems; numerical simulation.

DOI: 10.1504/IJCSM.2017.083167

International Journal of Computing Science and Mathematics, 2017 Vol.8 No.1, pp.20 - 27

Received: 26 Apr 2016
Accepted: 06 Dec 2016

Published online: 21 Mar 2017 *

Full-text access for editors Access for subscribers Purchase this article Comment on this article